# SDR USAAD99089

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48155
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - THE EMERGENCY LIGHTS AT THE AFT FLIGHT ATTENDANT STATION WERE REMAINING ON DURING THE NORMAL AIRCRAFT ELECTRICAL SYSTEM SHUT DOWN.  MAINTENANCE REPLACED THE AFT FLIGHT ATTENDANT STATION EMERGENCY LIGHT POWER SUPPLY.  (X)
